# SDR L1GA200000224

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 59124921
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AREA FS 174 - 178 2 SPOTS ON DOOR FRAME.  R2 SERVICE DOOR PAN.
